# SDR 99ZZZX4168

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON FLOORBEAM UPPER T-CHORD LBL 24 AT STA 344.
